# SDR USAA070356

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,180 hours, 45,180 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225XE
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER OF DOOR HANDLE CUTOUT.  REMOVED DAMAGE, INSTALLED FABRICATED REPAIR PARTS PER TR 52-10-01A.  DEFECT SIZE: 1/4" CRACK
